# SDR DALA2018110706530

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 83,636 hours, 38,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 664, L/P 0816032) WHILE WORKING WORK CARD 2330-01349-01D FOUND INTERFERENCE WITH EXISTING REPAIR DOUBLER INSTALLED PER ER/A 091884 AT FS560 AT STR2R AND FLUSH REPAIR PER SRM 53-00-01 BETWEEN FS 560-580 AND STR 2R-2L. ACCOMPLISH PRI 571779-14 FOR INSTRUCTIONS. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:2330-01349-01D/005 00010. ACCOMPLISHED PRI 571779-14 REV 0,1,2 AND COMPLY WITH SEC I PER ERA 571779-14 REV ORIGINAL. MONITOR ESTABLISHED FOR SEC II ON LOG 0808204.
